Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Genus-two mutant knots with the same dimension in knot Floer and Khovanov homologies

Allison H Moore and Laura Starkston

Algebraic & Geometric Topology 15 (2015) 43–63
Bibliography
1 J A Baldwin, W D Gillam, Computations of Heegaard–Floer knot homology, J. Knot Theory Ramifications 21 (2012) 1250075, 65 MR2925428
2 J A Baldwin, A S Levine, A combinatorial spanning tree model for knot Floer homology, Adv. Math. 231 (2012) 1886 MR2964628
3 D Bar-Natan, On Khovanov’s categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
4 J M Bloom, Odd Khovanov homology is mutation invariant, Math. Res. Lett. 17 (2010) 1 MR2592723
5 D Cooper, W B R Lickorish, Mutations of links in genus 2 handlebodies, Proc. Amer. Math. Soc. 127 (1999) 309 MR1605940
6 M Culler, N M Dunfield, J R Weeks, Snappy : A computer program for studying the geometry and topology of 3–manifolds
7 J M Droz, A program calculating the knot Floer homology
8 N M Dunfield, S Garoufalidis, A Shumakovitch, M Thistlethwaite, Behavior of knot invariants under genus 2 mutation, New York J. Math. 16 (2010) 99 MR2657370
9 J E Greene, Homologically thin, nonquasialternating links, Math. Res. Lett. 17 (2010) 39 MR2592726
10 J E Greene, L Watson, Turaev torsion, definite 4–manifolds and quasialternating knots, Bull. Lond. Math. Soc. 45 (2013) 962 MR3104988
11 M Hedden, L Watson, On the geography and botany of knot Floer homology, arXiv:1404.6913
12 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
13 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
14 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
15 C Maclachlan, A W Reid, The arithmetic of hyperbolic 3–manifolds, 219, Springer (2003) MR1937957
16 S Morrison, Javakh-v2 : A program for Computing Khovanov homology
17 P Ozsváth, Z Szabó, On the skein exact squence for knot Floer homology, arXiv:0707.1165
18 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
19 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
20 P Ozsváth, Z Szabó, Knot Floer homology, genus bounds and mutation, Topology Appl. 141 (2004) 59 MR2058681
21 P Ozsváth, Z Szabó, D Thurston, Legendrian knots, transverse knots and combinatorial Floer homology, Geom. Topol. 12 (2008) 941 MR2403802
22 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003)
23 J A Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
24 D Ruberman, Mutation and volumes of knots in S3, Invent. Math. 90 (1987) 189 MR906585
25 A Shumakovitch, Khoho : A program for computing and studying Khovanov homology
26 L Starkston, The Khovanov homology of (p,p,q) pretzel knots, J. Knot Theory Ramifications 21 (2012) 1250056, 14 MR2902279
27 L Watson, Knots with identical Khovanov homology, Algebr. Geom. Topol. 7 (2007) 1389 MR2350287
28 S M Wehrli, Mutation invariance of Khovanov homology over 𝔽2, Quantum Topol. 1 (2010) 111 MR2657645